Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Triangulation of manifolds. I


Authors: R. Lashof and M. Rothenberg
Journal: Bull. Amer. Math. Soc. 75 (1969), 750-754
DOI: https://doi.org/10.1090/S0002-9904-1969-12272-X
Part II: Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 755--757
MathSciNet review: 0247631
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12272-X